dc.contributor.author | Kumar, Kamalendra | en_US |
dc.contributor.author | Kumar, Rakesh | en_US |
dc.date.accessioned | 2025-03-10T10:47:11Z | |
dc.date.available | 2025-03-10T10:47:11Z | |
dc.date.issued | 2025-03-01 | |
dc.identifier.citation | Kumar, K. & Kumar, R. (2025). A discussion on controllability of semilinear impulsive functional differential equations of second order. TWMS Journal of Applied and Engineering Mathematics, 15(3), 590-601. | en_US |
dc.identifier.issn | 2146-1147 | |
dc.identifier.issn | 2587-1013 | |
dc.identifier.uri | https://jaem.isikun.edu.tr/web/index.php/current/129-vol15no3/1350 | |
dc.identifier.uri | http://belgelik.isikun.edu.tr/xmlui/handleiubelgelik/6446 | |
dc.description.abstract | The study of controllability results ensure the essential conditions required for a solution. Keeping the importance of the study, we discuss the controllability of semilinear impulsive functional-differential equations (SIFDE) of second order. For this purpose we use the idea of strongly continuous cosine families (SCCF) of linear operators and Banach Contraction principle. Lastly, an example is set to explain the abstract theory. The achieved results reveal that the proposed method is systematic and appropriate for dealing with the semilinear impulsive functional-differential problem that arises in engineering and physics. | en_US |
dc.language.iso | eng | en_US |
dc.publisher | Işık University Press | en_US |
dc.relation.ispartof | TWMS Journal of Applied and Engineering Mathematics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.rights | Attribution-NonCommercial-NoDerivs 3.0 United States | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/us/ | * |
dc.subject | Functional-differential equation | en_US |
dc.subject | Second order | en_US |
dc.subject | Impulsive condition | en_US |
dc.subject | Banach contraction principle | en_US |
dc.subject | Cosine family | en_US |
dc.title | A discussion on controllability of semilinear impulsive functional differential equations of second order | en_US |
dc.type | article | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.volume | 15 | |
dc.identifier.issue | 3 | |
dc.identifier.startpage | 590 | |
dc.identifier.endpage | 601 | |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Başka Kurum Yazarı | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Emerging Sources Citation Index (ESCI) | en_US |